# SDR SIMA202009086007

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 72 CRACKED STGR 16L AT RIVET BUCKTAIL.  C/A PERFORMED REPAIR TO FR72 LT SECTION, IAW ERS-EM-5300-4180 AND EMB 145 SRM 53-00-04, ITEM 3, FIG.201.
